# SDR 04FDEA01551

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO OVERHEAD FLOORBEAM AT FR 27, 27 INCHES RIGHT OF CENTERLINE ON THE FWD SIDE IS CRACKED ON UPPER VERTICAL LEG.  REWORKED CRACK AT FR 27 IAW A300-600 SRM 51-27-00, NDT VERIFIED CRACK, REMOVED CRACK IN WEB IAW 53-10-15 P207.  NDT VERIFIED NO CRACK FOUND. FABRICATED REPAIR PARTS IAW 53-10-15, SHOT PEEN REPAIR PARTS IAW PMS 01-01-13.  LOCATED AND DRILLED PARTS IAW SRM 53-10-15, TREATED, PRIMED AND TOP COATED PARTS IAW SRM 51-35-00.  INSTALLED REPAIR PARTS IAW SRM 53-10-15 FIG 207.
